| Model Number |
24681 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the iliac vein.A 12.0 x80, 75cm charger balloon catheter was advanced for dilatation.However, during inflation at 10 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.There were no complications reported and the patient status was stable.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the iliac vein.A 12.0 x80, 75cm charger balloon catheter was advanced for dilatation.However, during inflation at 10 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.There were no complications reported and the patient status was stable.It was further reported that the balloon ruptured on the first inflation for 10 few seconds.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: a charger device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 7mm in length and extended from a position 13mm distal of the proximal markerband to 20mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.